# SDR IPXA12M75197

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT PASS TEST MESSAGE, EMERGENCY BATTERY 1 LOW,  TROUBLESHOT IAW FIM 33-51-00-101, FIG 104.  EMERGENCY LIGHT TEST PASSED.  PERFORMED OPS TEST IAW MM 33-51-01-700-802.
